MENU

You are here

Publications

Export 137 results:
Filters: First Letter Of Last Name is F  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
N
Fucito F, Morales JF, Poghossian R, Tanzini A. N=1 superpotentials from multi-instanton calculus.; 2006. Available from: http://hdl.handle.net/1963/1773
Reina C, Falqui G. N=2 super Riemann surfaces and algebraic geometry. J. Math. Phys. 31 (1990), no.4, 948-952 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/807
Fonda A, Garrione M. Nonlinear resonance: a comparison between Landesman-Lazer and Ahmad-Lazer-Paul conditions. Advanced Nonlinear Studies. 2011 ;11:391–404.
Freddi L, Mora MG, Paroni R. Nonlinear thin-walled beams with a rectangular cross-section - Part II. SISSA; 2011. Available from: http://hdl.handle.net/1963/4169
Freddi L, Mora MG, Paroni R. Nonlinear thin-walled beams with a rectangular cross-section-Part I. Math. Models Methods Appl. Sci. 22, 1150016 (2012) [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4104
Dal Maso G, Fonseca I, Leoni G. Nonlocal character of the reduced theory of thin films with higher order perturbations. Adv. Calc. Var. 3 (2010) 287-319 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3754
Feltrin G. A note on a fixed point theorem on topological cylinders. Ann. Mat. Pura Appl. [Internet]. 2017 . Available from: http://urania.sissa.it/xmlui/handle/1963/35263
Casati P, Falqui G, Pedroni M. A note on fractional KDV hierarchies. II. The bihamiltonian approach. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1220
Colombini F, Fanelli F. A note on non-homogeneous hyperbolic operators with low-regularity coefficients. 2013 .
Reina C, Falqui G. A note on the global structure of supermoduli spaces. Comm.Math.Phys. 31 (1990), no.4, 948 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/806
Falqui G, Reina C, Zampa A. A note on the super Krichever map. J. Geom. Phys. 37 (2001), no. 1-2, 169-181 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1494
Ballarin F, Faggiano E, Manzoni A, Quarteroni A, Rozza G, Ippolito S, Scrofani R. Numerical modeling of hemodynamics scenarios of patient-specific coronary artery bypass grafts. Biomechanics and Modeling in Mechanobiology [Internet]. 2017 ;16:1373-1399. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85015065851&doi=10.1007%2fs10237-017-0893-7&partnerID=40&md5=c388f20bd5de14187bad9ed7d9affbd0
P
Boscaggin A, Feltrin G, Zanolin F. Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 449–474. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35262
Fonda A, Sfecci A. Periodic bouncing solutions for nonlinear impact oscillators. Advanced Nonlinear Studies. 2013 ;13:179–189.
Fonda A, Garrione M, Gidoni P. Periodic perturbations of Hamiltonian systems. Advances in Nonlinear Analysis. 2016 ;5:367–382.
Fonda A, Sfecci A. Periodic solutions of a system of coupled oscillators with one-sided superlinear retraction forces. Differential Integral Equations [Internet]. 2012 ;25:993–1010. Available from: https://projecteuclid.org:443/euclid.die/1356012248
Fonda A, Gidoni P. A permanence theorem for local dynamical systems. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2015 ;121:73 - 81. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X14003332
DeSimone A, Fedeli L, Turco A. A Phase Field Approach to Wetting and Contact Angle Hysteresis Phenomena. In: Hackl K IUTAM Symposium on Variational Concepts with Applications to the Mechanics of Materials. IUTAM Symposium on Variational Concepts with Applications to the Mechanics of Materials. Dordrecht: Springer Netherlands; 2010. pp. 51–63.
Mazzolini M, Facchetti G, Andolfi L, R. Zaccaria P, Tuccio S, Treud J, Altafini C, Di Fabrizio EM, Lazzarino M, Rapp G, et al. The phototransduction machinery in the rod outer segment has a strong efficacy gradient. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35157
Falqui G. Poisson Pencils, Integrability, and Separation of Variables. SISSA; 2003. Available from: http://hdl.handle.net/1963/3026
Falqui G, Pedroni M. On a Poisson reduction for Gel\\\'fand-Zakharevich manifolds. Rep.Math.Phys.50 (2002), no.3, 395 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1602
Boscaggin A, Feltrin G, Zanolin F. Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree. Trans. Amer. Math. Soc. [Internet]. 2018 . Available from: http://urania.sissa.it/xmlui/handle/1963/35264
Feltrin G. Positive solutions to indefinite problems: a topological approach. 2016 .
Boscaggin A, Feltrin G. Positive subharmonic solutions to nonlinear ODEs with indefinite weight. Communications in Contemporary Mathematics [Internet]. 2018 ;20:1750021. Available from: https://doi.org/10.1142/S0219199717500213

Pages

Sign in